Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 312

Quasi-optimality of a pressure-robust nonconforming finite element method for the Stokes-Problem
A. Linke, C. Merdon, M. Neilan and F. Neumann.
Math. Comp. 87 (2018), 1543-1566
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An anisotropic finite element method on polyhedral domains: interpolation error analysis
Hengguang Li.
Math. Comp. 87 (2018), 1567-1600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fast auxiliary space preconditioners for linear elasticity in mixed form
Long Chen, Jun Hu and Xuehai Huang.
Math. Comp. 87 (2018), 1601-1633
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Analysis of Schwarz methods for a hybridizable discontinuous Galerkin discretization: The many-subdomain case
Martin J. Gander and Soheil Hajian.
Math. Comp. 87 (2018), 1635-1657
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$H^{1}$-Superconvergence of a difference finite element method based on the $P_{1}-P_{1}$-conforming element on non-uniform meshes for the 3D Poisson equation
Ruijian He, Xinlong Feng and Zhangxin Chen.
Math. Comp. 87 (2018), 1659-1688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
CWENO: Uniformly accurate reconstructions for balance laws
I. Cravero, G. Puppo, M. Semplice and G. Visconti.
Math. Comp. 87 (2018), 1689-1719
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Threshold dynamics for anisotropic surface energies
Matt Elsey and Selim Esedoḡlu.
Math. Comp. 87 (2018), 1721-1756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A kernel-based discretisation method for first order partial differential equations
Tobias Ramming and Holger Wendland.
Math. Comp. 87 (2018), 1757-1781
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convolution quadrature for the wave equation with a nonlinear impedance boundary condition
Lehel Banjai and Alexander Rieder.
Math. Comp. 87 (2018), 1783-1819
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity theory and high order numerical methods for the (1D)-fractional Laplacian
Gabriel Acosta, Juan Pablo Borthagaray, Oscar Bruno and Martín Maas.
Math. Comp. 87 (2018), 1821-1857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Energy stability and error estimates of exponential time differencing schemes for the epitaxial growth model without slope selection
Lili Ju, Xiao Li, Zhonghua Qiao and Hui Zhang.
Math. Comp. 87 (2018), 1859-1885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the mesh nonsingularity of the moving mesh PDE method
Weizhang Huang and Lennard Kamenski.
Math. Comp. 87 (2018), 1887-1911
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fast polynomial transforms based on Toeplitz and Hankel matrices
Alex Townsend, Marcus Webb and Sheehan Olver.
Math. Comp. 87 (2018), 1913-1934
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Eigenvalue bounds for matrix polynomials in generalized bases
A. Melman.
Math. Comp. 87 (2018), 1935-1948
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An inverse theorem for compact Lipschitz regions in $\mathbb{R}^{d}$ using localized kernel bases
T. Hangelbroek, F. J. Narcowich, C. Rieger and J. D. Ward.
Math. Comp. 87 (2018), 1949-1989
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An analytic method for bounding $𝜓(x)$
Jan Büthe.
Math. Comp. 87 (2018), 1991-2009
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A continued fraction of order twelve as a modular function
Yoonjin Lee and Yoon Kyung Park.
Math. Comp. 87 (2018), 2011-2036
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The method of shifted partial derivatives cannot separate the permanent from the determinant
Klim Efremenko, J. M. Landsberg, Hal Schenck and Jerzy Weyman.
Math. Comp. 87 (2018), 2037-2045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generating random factored ideals in number fields
Zachary Charles.
Math. Comp. 87 (2018), 2047-2056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society